# SDR C41R201110060105

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: General aviation
- Aircraft: N1116A
- Make and model: Beech A36
- Aircraft serial: E3073
- Aircraft time: 1,486 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Condition: Shorted
- Location: Cockpit Lights
- Part time: 1,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN ANNUAL INSPECTION. ELECTROLUMINESCENT PANEL LIGHTING INOPERATIVE. TROUBLESHOT SYS AND FOUND MAIN CIRCUIT BREAKER PANEL, CENTER ROW STRIP PANEL TO BE INTERNALLY SHORTED.  REMOVED PANEL FROM CIRCUIT AND ALL OTHER STRIP PANELS LIGHT OK.  SENT OUT BAD PANEL FOR REPAIR.
